# SDR DXTA2008102703319

- Difficulty date: October 25, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 8,425 hours, 5,243 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FGC 2 FAIL IN FLIGHT.  REMOVED AND REPLACED NR 2 AHRS UNIT IAW MM CHAP 34-21-01.  OPS CHECK GOOD.
